# SDR 06FDEA0859

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 950F STRINGER 29L, CORROSION.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED FRAME REPAIR STA 950F AT S29L ALL IA FX B727 SRM'S 53-10-4 FIG 12,53-10-1,53-10-2 AND 51-10-2 SNRM N00990.
